Pediatric Medicines - RiteMED for Kids (OTC) | RM PARACETAMOL 120MG SYRUP 60ML | RiteMED

RM PARACETAMOL 120MG SYRUP 60ML

Fever and Pain

Contents

Each 5 mL (one teaspoonful)
contains:
Paracetamol 120 mg


Flavor: Lemon 

Price

P 50.00

Price Comparison

Check
RM PARACETAMOL 120MG SYR CALPOL
50.00 90.00

Product Details

What is this medicine used for?

For the relief of fever and mild to moderate pain. 

 

How much and how often should you use this medicine?

1 to 5 years old: 5mL to 10mL

6 to 12 years old: 10mL to 20mL

To be taken 3 to 4 times a day. Or, as prescribed by the physician.

 

Contraindication:

Known hypersensitivity to paracetamol. Long term use in patients with anemia or cardiac pulmonary, renal and or hepatic disease is also contraindicated.

 

Warnings and Precautions:

Known hypersensitivity to paracetamol. Long term use in patients with anemia or cardiac pulmonary, renal and or hepatic disease is also contraindicated.

 

Undesirable Effects:

Skin reactions have been described rarely. Overdosage with paracetamol can result in severe liver damage and sometimes acute renal tubular necrosis. Prompt treatment with acetylcysteine or methionine is essential.

 

Interaction w/ other medicaments:

May interact with alcohol, oral anticoagulants, chloramphenicol, aspirin, phenobarbital, liver enzyme inducer, hepatotoxic agents.